MAUDE Adverse Event Report: VIVE HEALTH VIVE HEALTH; Active Wheelchair

VIVE HEALTH VIVE HEALTH; Active Wheelchair
Model Number MOB1101
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported that the wheelchair was received with the anti-tip wheels installed in the wrong position.While using the wheelchair inside his home on a tile floor, he was rolling backward when the wheelchair became caught on an object.The customer reported that when he attempted to continue moving backward, the wheelchair tipped over, causing him to fall.He reported striking his head and sustaining a fractured scapula.The customer sought medical attention in the emergency room.The customer stated that the anti-tip wheels were repositioned after the incident.
 
Additional Manufacturer Narrative
The product's anti-tip wheels are designed to swivel freely as part of their normal operation.

Brand Name
VIVE HEALTH
Common Device Name
Active Wheelchair
Manufacturer (Section D)
VIVE HEALTH
8955 fontana del sol way
naples FL 34109
MDR Report Key50234685
Report Number50234685
Device Sequence Number10273334
Product Code IOR
UDI-Device Identifier00810113576879
UDI-Public00810113576879
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Type of Report Initial
Report Date (Section B) 08/04/2026
Report Date (Section F) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberMOB1101
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/04/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/04/2026
Event Location Home
Date Report to Manufacturer08/04/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age64 YR
Patient SexMale
Patient Weight140 LB